# SDR AWXA200700495

- Difficulty date: April 9, 2007
- Submitted: April 16, 2007
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 64,758 hours, 44,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 69353654
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CABIN FLOOR WEB ATTACH ANGLE CRACKED, BS 380 - BS 400, BL 0, WL 208.  REPLACED CABIN FLOOR WEB ATTACH ANGLE, BS 380 - BS 400, BL 0, WL 208 IAW B737-300 SRM 51-40-02.
